Mathematical Modelling and Applied Computing


  Volume 1  Number 1 (2010)





Global Stability of a Difference Equation of Order Three 
pp. 1-9
Authors: T. F. Ibrahim

Multiple Bifurcations in a Predator-Prey System with Nonmonotonic Functional Response
pp. 11-25
Authors: Guang-Ping Hu and Xiao-Ling Li

Fear: A Mathematical Model 
pp. 27-34
Authors: Koushik Ghosh

Generation of Deterministic Chaos in a Time Series Governed by an Autoregressive Process (Focussing on Order 1 and Order 2)

pp. 35-41
Authors: Koushik Ghosh

Weighted Graphs Models in Searching for Arbitrage Oppotrunities 
pp. 43-48
Authors: Ch. Mouratidis, G. Majchrowska and G. Charitoudi

Empirical Performance of Option Pricing Models with Stochastic Local Volatility
pp. 49-64
Authors: Greg Orosi

Temperature Variation Modelling in Preservative Unit with Cooling and Warming Compartments
pp. 65-69
Authors: Buliaminu Kareem

Sequential System of Linear Equations Algorithm for Optimization with Complementary Constraints
pp. 71-80
Authors: Zhang Cong, Zhu Zhibin, Chen Fenghua, and Fang Minglei

Mathematical Modeling and Simulation of Reciprocating Compressors A Review of Literature
pp. 81-96
Authors: Kumar Subramanian, L R Ganapathy Subramanian, Benny Joseph and Venkatesan Jayaraman




 All rights are reserved with Research India Publications                             Home  Journals  Contact